zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces. (English) Zbl 1193.54035
Summary: In the first part of this paper, we generalize results on common fixed points in ordered cone metric spaces obtained by I. Altun and G. Durmaz [Rend. Circ. Mat. Palermo (2) 58, No. 2, 319–325 (2009; Zbl 1184.54038)] and I. Altun, B. Damnjanović and D. Djorić [Appl. Math. Lett. 23, No. 3, 310–316 (2010; Zbl 1197.54052)] by weakening the respective contractive condition. Then, the notions of quasicontraction and g-quasicontraction are introduced in the setting of ordered cone metric spaces and respective (common) fixed point theorems are proved. In such a way, known results on quasicontractions and g-quasicontractions in metric spaces and cone metric spaces are extended to the setting of ordered cone metric spaces. Examples show that there are cases when new results can be applied, while old ones cannot.

54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed point theorems for nonlinear operators on topological linear spaces
65J15Equations with nonlinear operators (numerical methods)
[1]Kantorovich, L. V.: The majorant principle and Newton’s method, Dokl. akad. Nauk SSSR (N.S.) 76, 17-20 (1951)
[2]Vandergraft, J. S.: Newton method for convex operators in partially ordered spaces, SIAM J. Numer. anal. 4, No. 3, 406-432 (1967) · Zbl 0161.35302 · doi:10.1137/0704037
[3]Zabreĭko, P. P.: K-metric and K-normed spaces: survey, Collect. math. 48, No. 4–6, 825-859 (1997) · Zbl 0892.46002
[4]Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040
[5]Huang, L. G.; Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings, J. math. Anal. appl. 332, No. 2, 1468-1476 (2007) · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[6]Ran, A. C. M.; Reurings, M. C. B.: A fixed point theorem in partially ordered sets and some application to matrix equations, Proc. amer. Math. soc. 132, 1435-1443 (2004) · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[7]Nieto, J. J.; Lopez, R. R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22, 223-239 (2005) · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[8]Ćirić, Lj.; Cakić, N.; Rajović, M.; Ume, J. S.: Monotone generalized nonlinear contractions in partially oredered metric spaces, Fixed point theory appl. (2008) · Zbl 1158.54019 · doi:10.1155/2008/131294
[9]O’regan, D.; Petrusel, A.: Fixed point theorems for generalized contractions in ordered metric spaces, J. math. Anal. appl. 341, 1241-1252 (2008) · Zbl 1142.47033 · doi:10.1016/j.jmaa.2007.11.026
[10]Beg, I.; Butt, A. Rashid: Fixed point for set-valued mappings satisfying an implicit relation in partiall ordered metric spaces, Nonlinear anal. 71, 3699-3704 (2009) · Zbl 1176.54028 · doi:10.1016/j.na.2009.02.027
[11]Harjani, J.; Sadarangani, K.: Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear anal. 71, 3402-3410 (2009) · Zbl 1221.54058 · doi:10.1016/j.na.2009.01.240
[12]Agarwal, R. P.; El-Gebeily, M. A.; O’regan, D.: Generalized contractions in partially ordered metric spaces, Appl. anal. 87, 109-116 (2008) · Zbl 1140.47042 · doi:10.1080/00036810701556151
[13]Bhaskar, T. Grana; Lakshmikantham, V.: Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal. 65, 1379-1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[14]Lakshmikantham, V.; Ćirić, Lj.: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal. (2008)
[15]Altun, I.; Durmaz, G.: Some fixed point theorems on ordered cone metric spaces, Rend. circ. Mat. Palermo 58, 319-325 (2009) · Zbl 1184.54038 · doi:10.1007/s12215-009-0026-y
[16]Altun, I.; Damnjanović, B.; Djorić, D.: Fixed point and common fixed point theorems on ordered cone metric spaces, Appl. math. Lett. (2009)
[17]Abbas, M.; Rhoades, B. E.: Fixed and periodic point results in cone metric spaces, Appl. math. Lett. 21, 511-515 (2008) · Zbl 1167.54014 · doi:10.1016/j.aml.2008.07.001
[18]Ćirić, Lj.B.: A generalization of Banach’s contraction principle, Proc. amer. Math. soc. 45, 267-273 (1974) · Zbl 0291.54056 · doi:10.2307/2040075
[19]Das, K. M.; Naik, K. V.: Common fixed point theorems for commuting maps on metric spaces, Proc. amer. Math. soc. 77, 369-373 (1979) · Zbl 0418.54025 · doi:10.2307/2042188
[20]Ilić, D.; Rakočević, V.: Quasi-contraction on a cone metric space, Appl. math. Lett. 22, 728-731 (2009) · Zbl 1179.54060 · doi:10.1016/j.aml.2008.08.011
[21]Kadelburg, Z.; Radenović, S.; Rakočević, V.: Remarks on quasi-contraction on a cone metric space, Appl. math. Lett. 22, 1674-1679 (2009) · Zbl 1180.54056 · doi:10.1016/j.aml.2009.06.003
[22]Pathak, H. K.; Shahzad, N.: Fixed point results for generalized quasicontraction mappings in abstract metric spaces, Nonlinear anal. 71, 6068-6076 (2009) · Zbl 1189.54036 · doi:10.1016/j.na.2009.05.052
[23]S. Radenović, Z. Kadelburg, Common fixed points of generalized quasicontractions in abstract metric spaces (submitted for publication).
[24]Azam, A.; Arshad, M.; Beg, I.: Existence of fixed points in complete cone metric spaces, Int. J. Mod. math. 4, No. 10 (2009)
[25]Lj.B. Ćirić, Fixed point theory contraction mapping principle, Faculty of Mechanical Engineering, Beograd, 2003.
[26]Jungck, G.: Commuting mappings and fixed points, Amer. math. Monthly 83, 261-263 (1976) · Zbl 0321.54025 · doi:10.2307/2318216
[27]Jungck, G.: Compatible mappings and common fixed points, Int. J. Math. sci. 9, 771-779 (1986) · Zbl 0613.54029 · doi:10.1155/S0161171286000935
[28]Abbas, M.; Jungck, G.: Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. math. Anal. appl. 341, 416-420 (2008) · Zbl 1147.54022 · doi:10.1016/j.jmaa.2007.09.070
[29]Rhoades, B. E.: A comparison of various definitions of contractive mappings, Trans. amer. Math. soc. 336, 257-290 (1977) · Zbl 0365.54023 · doi:10.2307/1997954
[30]G. Jungck, S. Radenović, S. Radojević, V. Rakočević, Common fixed point theorems for weakly compatible pairs on cone metric spaces, Fixed Point Theory Appl. doi:10.1155/2009/643840. · Zbl 1190.54032 · doi:10.1155/2009/643840
[31]S. Janković, Z. Kadelburg, S. Radenović, B.E. Rhoades, Asad–Kirk-type fixed point theorems for a pair of non-eslf mappings on cone metric spaces, Fixed Point Theory Appl. doi:10.1155/2009/761086. · Zbl 1186.54035 · doi:10.1155/2009/761086
[32]Z. Kadelburg, S. Radenović, B. Rosić, Strict contractive conditions and common fixed point theorems in cone metric spaces, Fixed Point Theory Appl. doi:10.1155/2009/173838. · Zbl 1179.54062 · doi:10.1155/2009/173838